# SDR AU510001901

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech F33A
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 3710 · Vacuum Distribution System
- Part: Drive Shaft
- Condition: Sheared
- Location: Vacuum Pump
- Component: Vacuum Pump, Aero
- Component part number: 2160W
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) VACUUM PUMP FAILED. INVESTIGATION FOUND THE PUMP JAMMED AND FULL OF CARBON VANE DEBRIS. DRIVE SHAFT FAILED AT SPLINED SECTION AND NOT AT SHEAR POINT AS DESIGNED. PUMP IS OUTSIDE OF THE SN RANGE AS INDICATED IN TEMPEST SB-003.  (AD/SB DESC: TEMPEST SB-003 ) (OTHER CAUSE: MATERIAL ) (CASA NR 510001901)
